sexologist-icon
Pcos and pcod
Due to harmon imbalance I had to take treatment for pcos and it's been three months now to take treatment . But my weight is reducing day by day why and what could be the reason behind it?
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

There could be multiple reason to this. However in your case the issue needs to be evaluated in detailed basis which we can decide on the next steps.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Can be due to Medication
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.